Perturbational blowup solutions to the 2-component Camassa–Holm equations

Research output: Contribution to journalArticle

10 Citations (Scopus)
Original languageEnglish
Pages (from-to)596-602
JournalJournal of Mathematical Analysis and Applications
Volume390
Issue number2
DOIs
Publication statusPublished - Jun 2012

Citation

Yuen, M. (2012). Perturbational blowup solutions to the 2-component Camassa–Holm equations. Journal of Mathematical Analysis and Applications, 390(2), 596-602. doi: 10.1016/j.jmaa.2011.05.016

Keywords

  • Camassa–Holm equations
  • Perturbational method
  • Non-radial symmetry
  • Construction of solutions
  • Functional differential equations
  • Dynamical system
  • Global existence
  • Blowup
  • Radial symmetry
  • Emden equation